OVERDOSES: Fentanyl and Narcan Shots on Sibley Drive and Heron Street

SHARE!

(THUNDER BAY, ON) โ€“ย A male has been taken to the Thunder Bay Regional Health Sciences Centre after a serious overdose occurred near Sibley Drive today.

Advertisement

A male had overdosed on fentanyl and was completely unconscious. Narcan was administered before first responders arrived, which resulted in the male regaining consciousness.

The male was taken to the Thunder Bay Health Sciences Centre for further monitoring, he is expected to live.

A male in his early 50โ€™s had overdosed on an an opiate, likely โ€œpurple downโ€ at an address on Heron Street earlier today. He was unconscious and turning blue. โ€œPurple Downโ€ is an often fatal mix of carfentanil, fentanyl and heroin. It can be purple, brown or white.

Narcan was administered and the male was brought back to life by the overdose reversing drug. He was sent to the Thunder Bay Health Sciences Centre for further monitoring and is expected to live.

Advertisement

Are you a drug user that is considering sobering up? Reach out to the Thunder Bay Counselling Centre at 807-684-1880 and ask them about how you can begin your journey of recovery. The staff at the Simpson Street Overdose Prevention Site can also assist you in starting your recovery.

Narcan is a drug that temporarily reverses overdose symptoms, often just long enough for first responders to arrive and bring the person back to the hospital so that they may receive further treatment. Ask your pharmacist about how you can get a free Narcan/Naloxone kit and training on how to use it.

(Photo not of actual events, used for dramatization. Source: latimes.com)

ย 

SHARE!

One Reply to “OVERDOSES: Fentanyl and Narcan Shots on Sibley Drive and Heron Street”

Leave a Reply

Your email address will not be published. Required fields are marked *